U.S. doctors online nowAsk doctors free
Wheaton, IL
A member asked about a 58-year-old male:

My husband jut drink a theraflu tea and 1 hour later he tok a nyquil what can happen to him?

1 doctor answer1 doctor weighed in
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 40 years experience
Hopefully nothing: just skip the next dose of either, Theraflu and nyquil have different combo formulations and can contain the same ingredients in each, so you may have a double effect or increased chances of side effects as sedation / CNS depression, read the labels carefully, wish you both wellness

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 30-year-old female asked:
1 doctor answer1 doctor weighed in
A 22-year-old male asked:
1 doctor answer1 doctor weighed in
A 21-year-old male asked:
1 doctor answer3 doctors weighed in
A member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 24, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.